Accutane Peeling

I was on accutane for 8 days, on the 4th day I started experiencing face peeling but I experienced really severe peeling on my chin which broke more then rest of my face. I was on 20mg 1 day and 40mg the next. So, what do you think was I on a higher dose or what? that experienced severe peeling. The worst part was that the more I took accutane the more peeling I was experiencing.

Doctor Answers 1

Facial peeling with Accutane

Peeling sometimes occurs with Accutane because of the dryness induced by Accutane.  And the dryness is dose-related.

I would try a mild oil-free non-comedogenic moisturizer to see if it improves the peeling.  If not, discuss this with your doctor.


Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Facial peeling with Accutane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Peeling sometimes occurs with Accutane because of the dryness induced by Accutane.  And the dryness is dose-related.

I would try a mild oil-free non-comedogenic moisturizer to see if it improves the peeling.  If not, discuss this with your doctor.


Short Hills Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.